Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Small pimples, dry skin after using amway products. Possible reason for pimples?

I am using amways product now days but may be it doesn t suit to my skin so now I have really small pimples on my face which wasn t happened with me anymore and I am known for clean and clear skin one thing I observed that when I start using amway product my skin becoming more dry and small pimples also i want to make it clear I don t know the reason behind that pimples means I am not sure that its because of amway ,perhaps its because of excess heat. so u tell me,should I continue with amway product or stop using it ?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
You can choose some other skin care product and use it for couple of weeks whether acne persists or not. For acne you can use clindamycin and apalene ointment locally with a dermatologists opinion.

Answered: Sat, 23 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor